EconPapers    
Economics at your fingertips  
 

The Pricing of Multifactor Derivative Securities in a Path-Integral Framework using Multidimensional Fourier-Hermite Series Expansions

Carl Chiarella, Nadima El-Hassan () and Adam Kucera

No 292, Computing in Economics and Finance 2002 from Society for Computational Economics

Keywords: path integrals; multifactor derivative securities; Fourier-Hermite series expansions (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Date: 2002-07-01
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf2:292

Access Statistics for this paper

More papers in Computing in Economics and Finance 2002 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:sce:scecf2:292